Ask a doctor

Can Your Eyes Change Shape After Hyaluronidase Injections to Dissolve Juvederm?

Sept 2011 I got my upper lids done& loved the results. After about 6 weeks I finally LOVED the way my eyes looked. Just recently in Feb, 2012 I had juve injected under my eyes & lips. The PS put WAY too much & I looked so swollen & still do. I feel my whole face changed &my eyes started 2 look smaller again. Yesterday I had hyaluronidase injections & now I feel my eyes look different again& not as big :( Will they eventually go back to the same shape as they were after my surgery???

Doctor Answers (1)

Can Your Eyes Change Shape After Hyaluronidase Injections to Dissolve Juvederm?

+1

Unfortunately, nobody can accurately answer your question.  Usually, when the Juvederm dissolves, the eyelids go back to the way they were.  You have to wait several weeks for all the swelling to go away.  Good luck.

Web reference: http://www.neweyelids.com/

Beverly Hills Oculoplastic Surgeon
4.5 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.